MAUDE Adverse Event Report: COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Catalog Number PXB35-08-17-135
Medical Device Problem Codes Device Slipped (1584); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Physician intended to use a visi-pro balloon-expandable stent with 6 fr non-medtronic sheath and a 0.035 non-medtronic guidewire for the treatment of a 10mm moderately tortuous, calcified plaque lesion in the proximal right common iliac artery of diameter 8mm.Lesion exhibited (b)(4) stenosis.Embolic protection was not used.Ifu was followed and device was prepped without issue.Lesion was not pre-dilated.Device passed through a previously deployed stent.No resistance was encountered and no excessive force was used.It was reported that stent dislodgement occurred during its delivery to the lesion.The physician was successful in recapturing the stent over the original balloon by inflating and could advance to the lesion site.The stent was then successfully deployed at correct site.No patient injury reported.

Brand Name
VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key6837229
Report Number2183870-2017-00367
Device Sequence Number1522130
Product Code FGE
UDI-Device Identifier00821684036471
UDI-Public00821684036471
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K061566
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/11/2018
Device Catalogue NumberPXB35-08-17-135
Device Lot NumberA172046
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2017
Initial Report FDA Received Date09/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1